# SDR AUS20030481

- Difficulty date: May 7, 2003
- Submitted: June 16, 2003
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc LTIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Valve
- Part number: SL53E19600
- Condition: Failed
- Location: Eng Oil Temp
- Part time: 744 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) ENGINE OIL SYSTEM THERMOSTATIC OIL COOLER BYPASS VALVE SHAFT NUTLOCK PIN SHEARED. NUT SEPARATED FROM SHAFT AND WAS FOUND IN THE OIL COOLER FLEX LINE. MAIN BODY CIRCLIP GROOVE SHOULDER FAILED FOR APPROXIMATELY 25 PERCENT OF CONTACT AREA.
